CPAA
Semilinear damped wave equation in locally uniform spaces
Martin Michálek Dalibor Pražák Jakub Slavík
Communications on Pure & Applied Analysis 2017, 16(5): 1673-1695 doi: 10.3934/cpaa.2017080

We study a damped wave equation with a nonlinear damping in the locally uniform spaces and prove well-posedness and existence of a locally compact attractor. An upper bound on the Kolmogorov's $\varepsilon$-entropy is also established using the method of trajectories.

keywords: Damped wave equations nonlinear damping unbounded domains locally compact attractor Kolmogorov's entropy

Year of publication

Related Authors

Related Keywords

[Back to Top]